Vol 4, No 1 (2014)

Table of Contents

Articles

A. El-Sayed Ahmed, A. Kamal
Some fixed point theorems using compatible-type mappings in Banach spaces
Advances in Fixed Point Theory, Vol 4, No 1 (2014), 1-11
PDF

Bapurao C. Dhage, Sachin V. Bedre, Namdev S. Jadhav, Shin M. Kang
Common random fixed point theorems for a pair of generalized weakly contractive mappings in polish spaces
Advances in Fixed Point Theory, Vol 4, No 1 (2014), 12-24
PDF

Lei Liu
Topological sequence entropy of continuous maps on topological spaces
Advances in Fixed Point Theory, Vol 4, No 1 (2014), 25-40
PDF

S. N. Mishra, Rajendra Pant
Generalization of some fixed point theorems in ultrametric spaces
Advances in Fixed Point Theory, Vol 4, No 1 (2014), 41-47
PDF

R.C. Dimri, M. Sharma
A related fixed point theorem in three Menger spaces
Advances in Fixed Point Theory, Vol 4, No 1 (2014), 48-59
PDF

Ramesh Kumar Vats, Amit Kumar
Fixed point theorem for set valued maps in G-metric space
Advances in Fixed Point Theory, Vol 4, No 1 (2014), 60-68
PDF

S. Yang, M.Y. Zhang
Strong convergence theorems for fixed points of generalized asymptotically quasi-φ-nonexpansive mappings
Advances in Fixed Point Theory, Vol 4, No 1 (2014), 69-90
PDF

Binayak S. Choudhury, Pranati Maity
Conditions of non-empty intersections of closed sets using non-self maps
Advances in Fixed Point Theory, Vol 4, No 1 (2014), 91-101
PDF

Sushanta Kumar Mohanta
Some fixed point theorems via generalized c-distance in ordered cone metric spaces
Advances in Fixed Point Theory, Vol 4, No 1 (2014), 102-116
PDF

Yae Ulrich Gaba
Unique fixed point theorems for contractive maps type in T0-quasi-metric spaces
Advances in Fixed Point Theory, Vol 4, No 1 (2014), 117-124
PDF

C. Wu
Convergence of algorithms for an infinite family nonexpansive mappings and relaxed cocoercive mappings in Hilbert spaces
Advances in Fixed Point Theory, Vol 4, No 1 (2014), 125-139
PDF

Mehmet Kir, Hukmu Kiziltunc
TF type contractive conditions for Kannan and Chatterjea fixed point theorems
Advances in Fixed Point Theory, Vol 4, No 1 (2014), 140-148
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.